Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Characteristic functions and products of bounded derivatives

Author: Aleksander Maliszewski
Journal: Proc. Amer. Math. Soc. 123 (1995), 2203-2211
MSC: Primary 26A24
MathSciNet review: 1246531
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article is dedicated to the answer to the following question: "Which characteristic functions can be expressed as the product of two or more bounded derivatives?".

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A24

Retrieve articles in all journals with MSC: 26A24

Additional Information

PII: S 0002-9939(1995)1246531-4
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia